# SDR UIEA2018032200451

- Difficulty date: March 22, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 85,175 hours, 18,083 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Pressure Switch
- Part number: 38760483
- Part serial: 9742031514U
- Condition: Failed
- Location: Generator
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN,  GENERATOR FILTER MESSAGE ON ECU.   PERFORMED FIM 49-11, FT 969,  NO FAULTS NOTED, IAW AMM 49-27-03 REMOVED AND REPLACED THE GENERATOR SCAVENGER FILTER.  REMOVED AND REPLACED GEN PRESSURE DIFFERENTIAL SWITCH IAW AMM 49-20-07. APU OPS CHECKED NORMAL.
